# SDR AALA202107265168

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 12,841 hours, 4,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY DOOR R3 PRESSURE LOW. SERVICED EMERGENCY DOOR R3 FROM YELLOW BAND TO GREEN BAND TEMPERATURE 50 DEGREES FAHRENHEIT. OK FOR SERVICE PER AMM 52-22-00.
